# SDR HNAA2017102600359

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 53,648 hours, 63,598 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR DURING FLIGHT.   RAN ENGINES WITH BLEED AIR ON, NO ABNORMAL FUMES OR ODOR NOTICED,  IAW PDT RUN MANUAL. RAN APU WITH BLEED ON, MODERATE FUEL ODOR NOTED.
